# SDR UIEA2022020200086

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,555 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUT OUT ON UPPER CHORD, RIB #2 BETWEEN U-16 STRINGER TO U-18 STRINGER. THIS WAS REQUIRED TO GET ACCESS DURING U-17 STRINGER REMOVAL(  UPPER CHORD, RIB #2 BETWEEN U-16 STRINGER TO U-18 STRINGER WAS REPAIRED PER 767 SRM 57-20-09 REPAIR 1   /    )
